# SDR CALA2017112504207

- Difficulty date: November 25, 2017
- Submitted: November 26, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,654 hours, 15,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146N5391180
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RBL 19 FLOOR SIDE PANEL HAS CORROSION ON UPPER SIDE IN MULTIPLE LOCATION FROM SPLICE AT BS 1310 TO BS 1380, 209-064. BLENDED OUT CORROSION AT AFT CARGO RT SIDE, SIDE PANEL, RBL 19 IAW 757-200 SRM 53-00-53 FIG 101 DETAIL V, ALLOWABLE DAMAGE FOUND TO BE OUT OF LIMITS, FROM SAT 1320 TO 1340. REMOVED AND REPLACED WITH NEW TRANSITION PANEL P/N 19-5300-3-0098 IAW SRM 51-40-02 PAGE 2 AND 7.
